# SDR USAA2009030490505

- Difficulty date: February 10, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 3 AT VERTICAL STABILIZER.  REPLACED RUDDER HINGE ATTACH FITTING NR 3 AT VERTICAL STABILIZER IAW A320 AMM 55-36-41.
